# SDR HEEA0011456

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3212 · Emergency Flotation Section
- Part: Solenoid Valve
- Part number: V80500113
- Condition: Leaking
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT SOLENOID VALVE LEAKING.
